MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. INTERSEAL DURAMER ACETABULAR C-LINER 15 +4MM 28; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. INTERSEAL DURAMER ACETABULAR C-LINER 15 +4MM 28; HIP COMPONENT
Model Number 50152858
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient keeps dislocating (3 times since 12/19).Liner was swapped out for a 32mm head and 32mm liner.

Brand Name
INTERSEAL DURAMER ACETABULAR C-LINER 15 +4MM 28
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11263063
Report Number3010536692-2021-00050
Device Sequence Number11779387
Product Code LPH
UDI-Device IdentifierM684501528581
UDI-PublicM684501528581
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K931333
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number50152858
Device Catalogue Number50152858
Device Lot Number1720990
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/13/2021
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date04/06/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR